PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Theta type Jacobi forms

Volume 181 / 2017

Martin Woitalla Acta Arithmetica 181 (2017), 333-354 MSC: Primary 11F55, 11F50, 11E88. DOI: 10.4064/aa161214-26-7 Published online: 24 November 2017


Let $L$ be a positive definite even lattice. We introduce theta type Jacobi forms and construct three towers of Jacobi forms with a particularly easy pullback structure. We use theta type Jacobi forms to explain the existence of a cusp form of weight 24 with respect to the irreducible root lattice $D_{4}$ which is based on additional symmetries of the Coxeter diagram.


  • Martin WoitallaLehrstuhl A für Mathematik
    RWTH Aachen University
    Templergraben 55
    52056 Aachen, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image